# SDR USAAD99103

- Difficulty date: July 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N925VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 48145
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 14597101
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROC - THE OVERHEAD AISLE EMERGENCY LIGHTS AT ROWS 10 THROUGH 14 WERE INOPERATIVE.  MAINTENANCE REPLACED THE BATTERIES FOR THE OVERHEAD AISLE EMERGENCY LIGHTS.  (M)
